MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE Pulmonary; bronchoscope accessory

BOSTON SCIENTIFIC CORPORATION CRE Pulmonary; bronchoscope accessory
Model Number M00550350
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a cre pulmonary dilatation balloon was used in the right lower lobe of the lung during a bronchial dilation procedure to treat airway stenosis performed on (b)(6) 2026.During the procedure, it was reported that the balloon portion of the balloon catheter detached from the catheter while inflated.The technician indicates that they had to retrieve the balloon after they removed the catheter with a forceps.The procedure was completed with original device.There were no patient complications reported as a result of this event and the patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block a2: patient's exact age is unknown; however, it was reported that the patient was over the age of 18.Block h6: imdrf device code a0501 captures the reportable event of balloon detached.Imdrf impact code f2301 captures the reportable event of additional device required.(forceps used to retrieve the detached balloon).Block h11: investigation results.The device was not returned for analysis and was reported to be disposed; therefore, a technical analysis could not be performed.However, media analysis was performed and found that the distal portion of the balloon was observed detached.No other problems with the device were noted.With all the available information, boston scientific concludes that the reported event of balloon detached was confirmed.The device was not returned for analysis because it was disposed.The customer provided a picture where it was possible to observe that the distal portion of the balloon was detached.The balloon detached found is likely to have occurred due to the manner the device was handled and manipulated.Excessive manipulation of the device without enough care could have induced the problem found.Based on all gathered information, the most probable root cause is adverse event related to procedure.The device history record review confirmed that the device met all material, assembly, and performance specifications prior to distribution.A similar complaint review was completed.There were no emerging trends identified that warrant further action.

Brand Name
CRE Pulmonary
Common Device Name
bronchoscope accessory
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Cork Limited
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50625949
Report Number3005099803-2026-03649
Device Sequence Number21498540
Product Code KTI
UDI-Device Identifier08714729456230
UDI-Public(01)08714729456230(17)280902(10)37359314
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K023337
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00550350
Device Catalogue NumberM00550350
Device Lot Number0037359314
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/07/2026
Initial Report FDA Received Date09/05/2026
Supplement Report FDA Received Date09/30/2026
Date Device Manufactured09/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown